MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; APPLICATOR 5CM BLUE CALIBR

DJO LLC CHATTANOOGA; APPLICATOR 5CM BLUE CALIBR
Catalog Number 27335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
It was reported that getting very hot and burned couple of our patients.
 
Additional Manufacturer Narrative
It was reported that the device was getting very hot and burned a couple of patients.The device was returned and evaluated; error not duplicated.The us applicator works fine, no problems detected.The root cause could not be established.

Brand Name
CHATTANOOGA
Common Device Name
APPLICATOR 5CM BLUE CALIBR
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key19736585
Report Number9616086-2024-00053
Device Sequence Number12551647
Product Code IMI
UDI-Device Identifier00888912021876
UDI-Public00888912021876
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number27335
Device Lot NumberT121816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date07/13/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown